# SDR DALA2023051503814

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REFERENCE TO NRC 00480: CORROSION ON FLOOR STRINGER LBL 7.55 BETWEEN STA 640 TO STA 704 FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00791: FLOOR STRINGER LBL 7.55 BETWEEN STA 640 TO STA 704 WAS REPLACED PER B757-200 SRM. (2760984)
